Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

156 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

dear all, my husband is 28 yrs old had a

dear all,
my husband is 28 yrs old had a ventricular haemorrhage few weeks ago. the cause is undiagnosed due to a spasm appear in the Angiogram but most suspect it was a aneurysm. DSA wil be done next week.Currently he use nemodipine drug only.

He is little bit ok now but some time has a headache, muscle pain and mild fever. Is these symptoms are ok or what we can do for next?
Mon, 29 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am 28 yrs old. My blood pressure is 80/60. is it bad sign? If it is what are the risks and what should I d I am 28 yrs old. My blood pressure is 80/60. is it bad sign? If it is what are the risks and what should I d

doctor1 MD

my son has suffered from seizures from 6 years now he is 28 years old. in the beginning he took tegretal-100mg to 200mg up to 4 years according to doctor s suggestion . But it is no controlled t hen after the doctor Prescribed Phenytal-30 for 4 years. it controlled for some times. When the doctor decreased the dose of medicine it repeated again. Now the doctor has advised to take Epilex Chrono 300. What should I do for his treatment? please give me good advice

doctor1 MD

Hi, I had my hysterectomy many years ago....1986 and have been an Estraderm patch every since. My original one was discontinued some years ago and I have been on Vivelle Dot for the past 10 years and have been very happy with it. I am 68 years old and wondering if anyone else in this forum has been using as long. My doctor continues reluctantly to prescribe for me since I have requested, although she seems to believe the studies that say you should go off of it are correct and she would like me to discontinue. It is my belief it continues to do me some good as every time I try to discontinue I get a headache or just do not feel well. I don t want to be stupid about continuing to use, however, it seems to me the evidence is quite confusing. I have never been able to use progestrin as when I tried for over a year right after my hysterectomy I had all kinds of problems from bad headaches, to a feeling of blood clotting , depression, etc. Once I started using just esterader and in patch form it was like a miracle and I have used ever since (approx. 28 years). Like to hear from others who had hysterectomhy that long ago. I had everything removed although initially just thought my ovaries would be removed. Dr. told my husband when he went in that it was a mess and he thought should take everything out.....so did!!! I have cut back on amount of Patch I use as I cut in half and leave on a bit longer. I feel if I go off, it will be worse for me than staying on, but, as mentioned, my dr. keeps bringing up the breast cancer possibility. Thanks to anyone who wishes to comment and is getting older like me!!!!!! I think of myself as very healthy, however, admittedly, it seems I have transient arthritis which currently is in my knees-legs, although I continue to walk several miles a day even if it does hurt.

Loading Online Doctors....